Nonlinear theory of non-axisymmetric resonant slow waves in straight magnetic flux tubes

Ballai, I., Erdélyi, R. and Goossens, M. (2000) Nonlinear theory of non-axisymmetric resonant slow waves in straight magnetic flux tubes. Journal of Plasma Physics, 64 (5). pp. 579-599. ISSN 0022-3778

Abstract

Metadata

Authors/Creators:
  • Ballai, I.
  • Erdélyi, R.
  • Goossens, M.
Copyright, Publisher and Additional Information: © 2000 Cambridge University Press
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Repository Assistant
Date Deposited: 14 Sep 2006
Last Modified: 16 Nov 2015 20:52
Published Version: http://journals.cambridge.org/action/displayIssue?...
Status: Published
Publisher: Cambridge University Press
Refereed: Yes

Download

Filename: ballai.i2.pdf

Share / Export